# SDR C2XA10SH082

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 19,436 hours, 10,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR LOWER CUTOUT HAS AREAS OF CORROSION.  REPAIRED CARGO DOOR CUTOUT IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
